Weight Gain Possible After LipoDissolve?
- Asked by llnelson in st. louis, MO
- 4 years ago
I know someone that has gained over 100 lbs after LipoDissolve and cannot find any reason for the weight gain. Has ANYONE had this problem and if so what options do they have?
Weight gain is simple
Lipodissolve is an unproven non-FDA approved treatement to try to melt fat. The fact that nobody knows if this is safe and the fact that many patients have no change from this treatment are aside from the situation here.
Clearly, your friend needs to be evaluated medically and psychologically because the only way someone can gain 100 lbs is to far out eat their need for calories. Don't go looking for Lipodissolve as the reason.
Weight gain and Lipodissolve probably not related
Lipodissolve is not an FDA approved product. There are no scientific studies that support its use. The fact that you gained a lot of weight afterwards may not be related at all.
Weight gain after any cosmetic procedure possible
Weight gain is possible after any cosmetic procedure but that is caused by the patient not exercising and increasing their caloric intake. There is something else going on with a person who gains 100 pounds? Please have them check with their doctor.
Recent Lipodissolve Reviews
100 lbs gain within short period is a reason for concern
First one must know what the mixture is that is injected to dissolve fat. Mesotherapy, including Lipodissolve, is not FDA approved. The solution is a mixture of drugs that could vary greatly.
The gain of 100 lbs in a short time frame is a reason for concern. I would suggest seeing a physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.